# SDR AALA20030437

- Difficulty date: February 14, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM FROM LBL 43 TO LBL 24, FLOOR SUPPORT CORRED FS 1155.  FABRICATED NEW SUPPORT WITH EXTRUSION CRN4018034.  TREATED PART AND INSTALLED PER SRM 51-10-35, 51-80-1.  (M)
